Generic properties of closed geodesics on smooth hypersurfaces.
Takens, Floris ; Stojanov, Luchezar
Mathematische Annalen, Tome 295 (1993), p. 385-402 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1993-01-01
EUDML-ID : urn:eudml:doc:165091
@article{GDZPPN00233822X,
     title = {Generic properties of closed geodesics on smooth hypersurfaces.},
     journal = {Mathematische Annalen},
     volume = {295},
     year = {1993},
     pages = {385-402},
     zbl = {0790.53045},
     url = {http://dml.mathdoc.fr/item/GDZPPN00233822X}
}
Takens, Floris; Stojanov, Luchezar. Generic properties of closed geodesics on smooth hypersurfaces.. Mathematische Annalen, Tome 295 (1993) pp. 385-402. http://gdmltest.u-ga.fr/item/GDZPPN00233822X/